MathSciNet Relay Station
MathSciNet bibliographic data
MR2551514 20M18 (20M30 43A30 68W40)
Malandro, Martin; Rockmore, Dan Fast Fourier transforms for the rook monoid. Trans. Amer. Math. Soc. 362 (2010), no. 2, 1009–1045.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement